The Epigraphic Sources of Suetonius
Bibliographic Data
| ID | 4537465 |
|---|---|
| Authors | Walter Dennison, W F Dennison (corresponding author) |
| Year | 1898 |
| Volume | 2 |
| Issue | 1-2 |
| Pages | 26-70 |
| Publication date | 1898-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Journal of Archaeology (JOURNAL) |
| Journal identifiers | ISSN: 0002-9114 • E-ISSN: 1939-828X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.2307/496775 |
| OpenAlex | W4241985478 |
| Language | EN |
| Highly cited | No |
|---|